Publication

Fixed point theorems for set-valued maps and existence principles for integral inclusions

O'Regan, Donal
Precup, Radu
Repository DOI
Publication Date
2000-05-01
Keywords
Type
Article
Downloads
Citation
O'Regan, Donal; Precup, Radu (2000). Fixed point theorems for set-valued maps and existence principles for integral inclusions. Journal of Mathematical Analysis and Applications 245 (2), 594-612
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1006/jmaa.2000.6789
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland